# SDR DHL2001365009

- Difficulty date: May 3, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT NR 1 WILL NOT ENGAGE. MEL 22-11-01. REMOVED AND REPLACED A/P MODULE ENGAGE OPS CK AS PER MM 22-10 GOOD.  AC OK FOR SERVICE.
